# SDR YENA2023042700450

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 55164
- Aircraft time: 63,599 hours, 22,564 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 707239471
- Part serial: R2191CC
- Condition: Failed
- Location: 4005km
- Part time: 418 hours, 421 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 461, LGA-PBI. FA'S CALLED DESCENDING THROUGH 10,000 TO REPORT DIRTY SOCK SMELL IN CABIN STRONGEST IN AFT CABIN; FOUND APU COOLING FAN ASSY LEAKING OIL. REF. LP # 3511272 ITEM 2 FOR APU MEL. COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A SUBTASK 05-50-00-8110-085-B. (SUPPLEMENTAL INFORMATION TO FOLLOW)
